An endpoint estimate for some maximal operators associated to submanifolds of low codimension

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We show that the maximal operator Mf(cursive Greek chi) = supj∈ℤ

Original languageEnglish
Pages (from-to)323-338
Number of pages16
JournalPacific Journal of Mathematics
Volume201
Issue number2
Publication statusPublished - 2001 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An endpoint estimate for some maximal operators associated to submanifolds of low codimension'. Together they form a unique fingerprint.

  • Cite this